784

Akathisia Caused by Benzos (Xanax, Klonopin)

Benzos (Xanax, Klonopin) Kill People. My friend Stephanie Eisensmith jumped off a bridge yesterday and ended her life.. She was a mother of two, a wife and worked as an LPN until 3 years ago when she had to stop working.. She had been prescribed 3mgs of Klonopin for 10 years, was never warned by her doctor of the dependency benzos create or the horrible withdrawal they cause. This is Stephanie dealing with one of they many withdrawal symptoms., this one being Akathisia.. it is defined as: a state of agitation, distress, and restlessness that is an occasional side-effect of antipsychotic and antidepressant drugs. She was one tough yet caring woman who was worn down by the debilitating withdrawal/recovery endured by we who have been harmed by this class of medication.. RIP Stephanie, for you the fight is over but the war continues.

One day the rest of you will understand why I raise as much hell as I do about these medications.. Hopefully you will not personally experience this horror.. I can tell you from personal experience, this is torture.. Please educate yourself and show compassion to those who have to endure this despite your lack of understanding or personal experience.. I promise you know someone taking these meds who has no idea of the Hell rushing towards them at this very moment.. Peace..

share...Share on FacebookShare on Google+Tweet about this on TwitterShare on LinkedIn

Comments

comments